Tonight was my first shot of Lupron for my IVF cycle. I am only injecting the Lupron and taking a boatload of supplements and Synthroid. I am a bit exhausted because I forgot to turn the ringer off on my cellphone last night and low and behold my stupid stalker decided she would call my cell at 4 am. She also called my house phone, but that ringer on that line is always off because I only kept that phone line for a few months in addition to my new California number. I am changing my cell to a Cali number and getting rid of the NYC number this week. That will stop all this nonsense. I can not block but so many numbers and she keeps spoofing numbers. Anyway, I guess after seven months, she is still as infatuated with my life as ever. There has to be a special place in hell for crazy people ! Anyway….
Tomorrow, I have to pick up the Low Dose Naltrexone (LDN) and start taking it tomorrow night. I am hoping that I do not have nausea like a lot of the other girls are reporting as a side effect. To help ward the side effects off, the doctor titrates up the dosage starting with 1.5 and after three weeks, 4.5. I was warned not to eat late, as that makes the symptoms worse.
I was hoping that being on Lupron would mean I would skip a period, but in looking at my cycle calendar, it looks like I get a period next week as normal and go for the sonogram and blood work then start the Estrace to thicken my lining. I am considering getting the Delestrogen since I do not fathom putting Estrace up the Hoo Hah during menses. I could always take it three times a day orally. We will see !